J Theodore Cox
タイトル
引用先
引用先
Coalescing Random Walks and Voter Model Consensus Times on the Torus in Zd
JT Cox
The Annals of Probability, 1333-1366, 1989
2501989
Some limit theorems for percolation processes with necessary and sufficient conditions
JT Cox, R Durrett
The Annals of Probability, 583-603, 1981
2271981
Diffusive clustering in the two dimensional voter model
JT Cox, D Griffeath
The Annals of Probability, 347-370, 1986
2161986
Limit theorems for the spread of epidemics and forest fires
JT Cox, R Durrett
Stochastic processes and their applications 30 (2), 171-191, 1988
1401988
Central limit theorems for associated random variables and the percolation model
JT Cox, G Grimmett
The annals of probability, 514-528, 1984
1301984
Rescaled voter models converge to super-Brownian motion
JT Cox, R Durrett, EA Perkins
The Annals of Probability 28 (1), 185-234, 2000
902000
Greedy lattice animals I: Upper bounds
JT Cox, A Gandolfi, PS Griffin, H Kesten
The Annals of Applied Probability, 1151-1169, 1993
821993
Occupation times for critical branching Brownian motions
JT Cox, D Griffeath
The Annals of Probability 13 (4), 1108-1132, 1985
811985
Comparison of interacting diffusions and an application to their ergodic theory
JT Cox, K Fleischmann, A Greven
Probability theory and related fields 105 (4), 513-528, 1996
791996
Occupation time limit theorems for the voter model
JT Cox, D Griffeath
The Annals of Probability 11 (4), 876-893, 1983
681983
Ergodic theorems for infinite systems of locally interacting diffusions
JT Cox, A Greven
The Annals of Probability, 833-853, 1994
661994
Nonlinear voter models
JT Cox, R Durrett
Random walks, Brownian motion, and interacting particle systems, 189-201, 1991
651991
Large deviations for Poisson systems of independent random walks
JT Cox, D Griffeath
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 66 (4), 543-558, 1984
601984
The stepping stone model: new formulas expose old myths
JT COX, R DURRETT
The Annals of Applied Probability 12 (4), 1348-1377, 2002
582002
Oriented percolation in dimensions d≥ 4: bounds and asymptotic formulas
JT Cox, R Durrett
Mathematical Proceedings of the Cambridge Philosophical Society 93 (1), 151-162, 1983
571983
On the continuity of the time constant of first-passage percolation
JT Cox, H Kesten
Journal of Applied Probability 18 (4), 809-819, 1981
561981
On the long term behavior of some finite particle systems
JT Cox, A Greven
Probability theory and related fields 85 (2), 195-237, 1990
511990
Voter model perturbations and reaction diffusion equations
JT Cox, R Durrett, E Perkins
Asterisque 349, 2013
502013
The stepping stone model. II: Genealogies and the infinite sites model
I Zähle, JT Cox, R Durrett
The Annals of Applied Probability 15 (1B), 671-699, 2005
472005
Finite and infinite systems of interacting diffusions
JT Cox, A Greven, T Shiga
Probability theory and related fields 103 (2), 165-197, 1995
441995
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20